Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
encaskcus

post accutane scars coming back?

Recommended Posts

Hi everybody. I took accutane for 12 months and have been off it for more than half a year now. After my treatment I had moderate scarring and over the half a year they slowly faded but maybe two weeks ago they starting becoming more visible and now they are really bad. Does anybody know if this is common?

Thanks!!!!

Edited by encaskcus
Link to comment
Share on other sites

hey there, i have a friend who finished her treatment last year and she advised me that now and again due to the heat her face will go abit red and the scars are more visible, we are living in australia at the mo, scars are visible but as it says nothing will remove previous scars before the treatment.

I am currently in my 3rd week of taking oratane, got all the normal symptoms, dry lips, dry scalp, dry nose and of course skin, im going through the break out but i find the spots clear up faster, im focusing on seeing the light at the end of the tunnel and that my acne will be gone for good once i complete my treatment, so over acne at this stage, im 30.

there is always micros dermabrasion for the treatment of scars too, id say you would have to wait a full year after treatment before considering that.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×